Alert archive / Washington / High Wind Warnings in 2023

High Wind Warning 2, NWS Seattle, WA

February 20, 2023

NWS Seattle, WA issued this high wind warning at Feb 20, 2023, 2:38 AM PST. It took effect at Feb 20, 2023, 7:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 20, 2023, 2:38 AM PST (10:38 UTC)
In effect from
Feb 20, 2023, 7:00 PM PST
Expired
Feb 21, 2023, 7:00 AM PST
In force
12 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

807 
WWUS76 KSEW 201038
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
238 AM PST Mon Feb 20 2023

WAZ510-210000-
/O.UPG.KSEW.HW.A.0002.230221T0300Z-230221T1500Z/
/O.NEW.KSEW.HW.W.0002.230221T0300Z-230221T1500Z/
Admiralty Inlet Area-
Including the city of Port Townsend
238 AM PST Mon Feb 20 2023

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST
TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Admiralty Inlet Area.

* WHEN...From 7 PM this evening to 7 AM PST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ516-517-210000-
/O.NEW.KSEW.WI.Y.0009.230221T0200Z-230221T2000Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
238 AM PST Mon Feb 20 2023

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON PST
TUESDAY...

* WHAT...West winds 20 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...North Coast and Central Coast.

* WHEN...From 6 PM this evening to noon PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strongest winds will be near the water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ514-515-210000-
/O.NEW.KSEW.WI.Y.0009.230221T0200Z-230221T2000Z/
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
Including the cities of Sequim, Clallam Bay, Joyce, and Sekiu
238 AM PST Mon Feb 20 2023

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON PST
TUESDAY...

* WHAT...West winds 20 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Eastern Strait of Juan de Fuca and Western Strait of 
  Juan De Fuca.

* WHEN...From 6 PM this evening to noon PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strongest winds will be near the water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ001-503-506-507-210000-
/O.NEW.KSEW.WI.Y.0009.230221T0200Z-230221T1400Z/
San Juan County-Western Whatcom County-Western Skagit County-
Everett and Vicinity-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, Everett, Edmonds, Lynnwood,
and Marysville
238 AM PST Mon Feb 20 2023

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST
TUESDAY...

* WHAT...Southwest winds 20 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County and Everett and Vicinity.

* WHEN...From 6 PM this evening to 6 AM PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ504-509-511-512-555-556-558-559-210000-
/O.NEW.KSEW.WI.Y.0009.230221T0200Z-230221T1400Z/
Southwest Interior-Tacoma Area-Hood Canal Area-
Lower Chehalis Valley Area-East Puget Sound Lowlands-
Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity-
Including the cities of Olympia, Lacey, Tumwater, Tacoma, 
Shelton, Montesano, Elma, McCleary, Covington-Sawyer-w, 
Maple Valley, Monroe, Prairie Ridge, Enumclaw, Bonney Lake, 
Woodinville, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, 
Sahalee, Pine Lake, Seattle, Bremerton, and Silverdale
238 AM PST Mon Feb 20 2023

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST
TUESDAY...

* WHAT...Southwest winds 20 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Southwest Interior, Tacoma Area, Hood Canal Area, 
  Lower Chehalis Valley Area, East Puget Sound Lowlands, 
  Bellevue and Vicinity, Seattle and Vicinity and Bremerton and 
  Vicinity.

* WHEN...From 6 PM this evening to 6 AM PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
282 
WWUS76 KSEW 202203
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
203 PM PST Mon Feb 20 2023

WAZ510-211200-
/O.CON.KSEW.HW.W.0002.230221T0300Z-230221T1500Z/
Admiralty Inlet Area-
Including the city of Port Townsend
203 PM PST Mon Feb 20 2023

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
7 AM PST TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Admiralty Inlet Area.

* WHEN...From 7 PM this evening to 7 AM PST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ516-517-211200-
/O.EXT.KSEW.WI.Y.0009.230220T2203Z-230221T2000Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
203 PM PST Mon Feb 20 2023

...WIND ADVISORY NOW IN EFFECT UNTIL NOON PST TUESDAY...

* WHAT...West winds 20 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...North Coast and Central Coast.

* WHEN...Until noon PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strongest winds will be near the water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ514-515-211200-
/O.EXT.KSEW.WI.Y.0009.230220T2203Z-230221T2000Z/
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
Including the cities of Sequim, Clallam Bay, Joyce, and Sekiu
203 PM PST Mon Feb 20 2023

...WIND ADVISORY NOW IN EFFECT UNTIL NOON PST TUESDAY...

* WHAT...West winds 20 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Eastern Strait of Juan de Fuca and Western Strait of 
  Juan De Fuca.

* WHEN...Until noon PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strongest winds will be near the water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ001-503-506-507-211200-
/O.EXT.KSEW.WI.Y.0009.230220T2203Z-230221T1400Z/
San Juan County-Western Whatcom County-Western Skagit County-
Everett and Vicinity-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, Everett, Edmonds, Lynnwood,
and Marysville
203 PM PST Mon Feb 20 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PST TUESDAY...

* WHAT...Southwest winds 20 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County and Everett and Vicinity.

* WHEN...Until 6 AM PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ504-509-511-512-555-556-558-559-211200-
/O.EXT.KSEW.WI.Y.0009.230220T2203Z-230221T1400Z/
Southwest Interior-Tacoma Area-Hood Canal Area-
Lower Chehalis Valley Area-East Puget Sound Lowlands-
Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity-
Including the cities of Olympia, Lacey, Tumwater, Tacoma, 
Shelton, Montesano, Elma, McCleary, Covington-Sawyer-w, 
Maple Valley, Monroe, Prairie Ridge, Enumclaw, Bonney Lake, 
Woodinville, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, 
Sahalee, Pine Lake, Seattle, Bremerton, and Silverdale
203 PM PST Mon Feb 20 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PST TUESDAY...

* WHAT...Southwest winds 20 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Southwest Interior, Tacoma Area, Hood Canal Area, 
  Lower Chehalis Valley Area, East Puget Sound Lowlands, 
  Bellevue and Vicinity, Seattle and Vicinity and Bremerton and 
  Vicinity.

* WHEN...Until 6 AM PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
803 
WWUS76 KSEW 211125
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
325 AM PST Tue Feb 21 2023

WAZ001-503-211930-
/O.CAN.KSEW.WI.Y.0009.000000T0000Z-230221T1400Z/
/O.NEW.KSEW.WI.Y.0010.230222T0600Z-230224T0000Z/
San Juan County-Western Whatcom County-
Including the cities of Friday Harbor and Bellingham
325 AM PST Tue Feb 21 2023

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
THURSDAY...
...WIND ADVISORY IS CANCELLED...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...San Juan County and Western Whatcom County.

* WHEN...From 10 PM this evening to 4 PM PST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ504-506-507-509-511-512-555-556-558-559-211230-
/O.CAN.KSEW.WI.Y.0009.000000T0000Z-230221T1400Z/
Southwest Interior-Western Skagit County-Everett and Vicinity-
Tacoma Area-Hood Canal Area-Lower Chehalis Valley Area-
East Puget Sound Lowlands-Bellevue and Vicinity-
Seattle and Vicinity-Bremerton and Vicinity-
Including the cities of Olympia, Lacey, Tumwater, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, Everett, Edmonds, Lynnwood,
Marysville, Tacoma, Shelton, Montesano, Elma, McCleary, 
Covington-Sawyer-w, Maple Valley, Monroe, Prairie Ridge, 
Enumclaw, Bonney Lake, Woodinville, Redmond, Kirkland, Bothell, 
Kenmore, Newport Hills, Sahalee, Pine Lake, Seattle, Bremerton, 
and Silverdale
325 AM PST Tue Feb 21 2023

...WIND ADVISORY IS CANCELLED...

Winds have eased. 

$$

WAZ516-517-211230-
/O.CAN.KSEW.WI.Y.0009.000000T0000Z-230221T2000Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
325 AM PST Tue Feb 21 2023

...WIND ADVISORY IS CANCELLED...

Winds have eased. 

$$

WAZ510-211500-
/O.CON.KSEW.HW.W.0002.000000T0000Z-230221T1500Z/
Admiralty Inlet Area-
Including the city of Port Townsend
325 AM PST Tue Feb 21 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS
MORNING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Admiralty Inlet Area.

* WHEN...Until 7 AM PST this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ514-515-211500-
/O.EXT.KSEW.WI.Y.0009.000000T0000Z-230221T1500Z/
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
Including the cities of Sequim, Clallam Bay, Joyce, and Sekiu
325 AM PST Tue Feb 21 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM PST THIS MORNING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Eastern Strait of Juan de Fuca and Western Strait of 
  Juan De Fuca.

* WHEN...Until 7 AM PST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Feb 19, 10:02 PM PST, 4 hours 36 minutes earlier.

Area forecast discussion, Feb 19, 10:02 PM PST, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
1002 PM PST Sun Feb 19 2023

.SYNOPSIS...A vigorous frontal system will enter our region
tonight through Tuesday with lowland rain and heavy mountain
snow. Strong onshore winds through Monday with Fraser River
outflow winds Tuesday night. Cold temperatures will filter into
our region midweek with very light lowland snow possible.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...No major changes to the
forecast with the evening update. Light drizzle and a few
sprinkles with more rain to the north will make for a dreary
overnight. Southwesterly winds will be on the increase ahead of a
surface low that will drop southward from Canada into Tuesday.

Moist northwest flow will continue to impact Western Washington
as our active weather window continues through the next 48 hours.
A vigorous weather system looks to slide in from the north tonight
into Monday which will bring lowland rain showers along with
heavy snow within the Cascades. A Winter Storm Warning is in
effect across all the west slopes where generally a range of 1 to
3 feet of snow can be expected.

Throughout the remainder of the afternoon into the evening, rain
showers will continue to affect most of the lowlands. For the
Cascades, snow levels are hovering right around 3500 to 4000 ft.
Plain rain continues to fall at Snoqualmie Pass late this
evening with surface temperatures around 35F but periods of snow
will mix in as snow levels begin to fall slightly into the day
Monday, though not with as much momentum as they will into
Tuesday. Temperatures have been steadily around 32F at Stevens
Pass all evening, with steady snow being reported, which can be
corroborated with WSDOT live footage with US2 being completely
covered now as of 10PM. Snow is expected to continue here all
through Monday for the most part with 3 to 6 inches of snow
possible through the early afternoon. Snow levels will then drop
to 2000 feet Monday night into Tuesday morning, where the heaviest
bulk of snow will fall. Travel over the Cascades will be
particularly difficult during this time.

We will also see strengthening onshore flow Monday evening with
tightening pressure gradients allowing a strong push of westerlies
to surge into Western Washington. The strongest winds will be
aimed down the Strait of Juan de Fuca and filter into surrounding
areas. A High Wind Watch has been issued for the Admiralty Inlet
area where potential gusts up to 50 to 60 mph can be possible.

Snow in the Cascades will start to taper off Tuesday night as a
upper level trough begins to dig down from the north. As the
trough sinks southward, flow will turn offshore and Fraser River
Outflow winds will begin to develop. Cooler air will start to
filter in from the north and snow levels will begin to lower to
the surface into Wednesday morning. Temperatures at this time
will be the mid to upper 30s. Most model guidance are leaning
towards some leftover wrap- around moisture Wednesday morning but
are coming to consensus that lowland snow amounts will be very
light, possibly around a tenth of a inch if any. The more likely
location that could experience snow greater than 1 inch would be
the Northern Olympic Peninsula where upsloping could enhance
snowfall amounts.

.LONG TERM /THURSDAY THROUGH SUNDAY/...The upper-level trough and
its associated low will pull away on Thursday generally making it
for a drier day, although it still will be cold. High temperatures
on Thursday will stay in the mid 30s, which will likely make it
the coldest day of the week. Friday looks generally dry but will
still be cold and the low level flow will switch back to onshore.
Disagreement continues with the timing of the next weather system
on Saturday into Sunday due in part to the speed at which the
current developing trough departs to our south and east. With
this weather system, it looks like warmer temperatures will start
to creep back in and with potentially higher snow levels, but it
will be a time to monitor for any lowland snow potential.

Davis/Maz

&&

.AVIATION...Northwest flow aloft through tonight with onshore
flow at the surface from the southwest (west at KOLM and KHQM).
Abundant low level moisture continues through tonight at the
surface. The airmass will be stable. Generally MVFR/IFR ceilings
through tonight, with patchy LIFR in spots, especially at KPAE and
KHQM where more light rain and drizzle is occuring. Southerly
winds through tonight will increase further Monday afternoon with
gusts building through the day to near 30-35 knots at times.

KSEA...Low clouds continue through tonight for generally MVFR/IFR
ceilings. Rain will increase in coverage and intensity late
tonight through Monday. The airmass will be stable. Breezy winds
from the south-southwest through tonight will increase Monday
afternoon with gusts to around 30 knots by around 00Z.

&&

.MARINE...Onshore flow through the Tuesday as a surface low sags
southward along a strong cold front form our north. A Gale Warning
continues for the central and eastern portions of the Strait of
Juan de Fuca through tonight. A strong frontal system will move
into the area from the northwest Monday. Winds will increase
Monday afternoon with widespread hazards across the area. Small
Craft Advisory winds for most waters into Monday afternoon, with
increasing onshore flow Monday evening into Monday night. Gale
Watches have been issued for the northern inland waters, Admiralty
Inlet, and the Coast for the increasing W/NW winds. Storm Force
Watch continues for the central and eastern Strait of Juan de Fuca
into Tuesday morning. Winds will subside on Tuesday, rapidly
turning offshore Tuesday night and Wednesday with Fraser Outflow
developing. SCA and potential gales are possible with the Fraser
Outflow winds across the northern inland waters as well as
portions of the Coast and Strait of Juan de Fuca. Fraser Outflow
eases on Thursday.

Combined seas generally ranging 9 to 10 feet through Monday evening.
Seas will build Monday night and Tuesday to 18 to 23 feet. Seas will
fall below 10 feet on Thursday.

Davis/JD

&&

.HYDROLOGY...River flooding is not expected for the next 7 days.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...High Wind Watch from Monday evening through Tuesday morning for
     Admiralty Inlet Area.

     Winter Storm Warning until 4 PM PST Tuesday for West Slopes
     North Cascades and Passes-West Slopes North Central
     Cascades and Passes-West Slopes South Central Cascades and
     Passes.

PZ...Small Craft Advisory until 11 PM PST this evening for Grays
     Harbor Bar.

     Small Craft Advisory until 1 AM PST Monday for West Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Gale Watch from Monday evening through Tuesday afternoon for
     West Entrance U.S. Waters Strait Of Juan De Fuca.

     Gale Warning until 6 AM PST Monday for Central U.S. Waters
     Strait Of Juan De Fuca-East Entrance U.S. Waters Strait Of
     Juan De Fuca.

     Small Craft Advisory from 6 AM to 7 PM PST Monday for Central
     U.S. Waters Strait Of Juan De Fuca.

     Storm Watch from Monday evening through Tuesday morning for
     Central U.S. Waters Strait Of Juan De Fuca-East Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 7 PM PST Monday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-Northern Inland Waters Including The
     San Juan Islands.

     Gale Watch from Monday evening through Tuesday morning for
     Admiralty Inlet-Northern Inland Waters Including The San
     Juan Islands.

     Small Craft Advisory until 6 AM PST Monday for Admiralty Inlet.

     Small Craft Advisory until 4 AM PST Tuesday for Puget Sound and
     Hood Canal.

     Gale Watch from Monday evening through Tuesday evening for
     Coastal Waters From Cape Flattery To James Island 10 To 60
     Nm-Coastal Waters From Cape Flattery To James Island Out 10
     Nm-Coastal Waters From James Island To Point Grenville 10
     To 60 Nm-Coastal Waters From James Island To Point
     Grenville Out 10 Nm-Coastal Waters From Point Grenville To
     Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater Out 10 Nm.

&&

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 2:33 AM PSTGale WarningSEW49 hr
Feb 20, 2:33 AM PSTSmall Craft AdvisorySEW4 days
Feb 20, 2:33 AM PSTStorm WarningSEW31 hr
Feb 20, 2:35 AM PSTHigh Surf AdvisorySEW59 hr
Feb 20, 2:38 AM PSTWind AdvisorySEWSan Juan28 hr
Feb 20, 2:05 PM PSTCoastal Flood AdvisorySEWSan Juan20 hr

Nearby

High Wind Warnings in Washington, 2023Every high wind warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.